RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 6, Pages 1224–1227 (Mi dan35359)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Ideally observable systems

M. S. Nikol'skii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (519 kB)

Bibliographic databases:
UDC: 517.91
Presented: Л. С. Понтрягин
Received: 24.09.1969

Citation: M. S. Nikol'skii, “Ideally observable systems”, Dokl. Akad. Nauk SSSR, 191:6 (1970), 1224–1227

Citation in format AMSBIB
\Bibitem{Nik70}
\by M.~S.~Nikol'skii
\paper Ideally observable systems
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 6
\pages 1224--1227
\mathnet{http://mi.mathnet.ru/dan35359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0260448}
\zmath{https://zbmath.org/?q=an:0229.93009}


Linking options:
  • http://mi.mathnet.ru/eng/dan35359
  • http://mi.mathnet.ru/eng/dan/v191/i6/p1224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Zaika, “Zeros of holomorphic functions, and integral operators for observing dynamical systems”, Russian Acad. Sci. Sb. Math., 80:2 (1995), 445–465  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:42
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020